# SDR DALA2025103007959

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 93,393 hours, 24,627 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Part time: 85,466 hours, 20,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DIV/FUME- TO DTW DUE TO L1 WINDOW HEAT TURNED OFF DUE TO FUMES FROM CONNECTOR WITH ICING FORECAST ENROUTE.  REPLACED L1 WINDOW, WINDOW HEAT CONTROLLER AND WINDOW HEAT CONNECTOR.
